CSN Login
Members Online: 14

You are here

Opdivo/Yervoy side effects

Csmith823
Posts: 6
Joined: May 2018

My dad had his first infusion of opdivo/yervoy 2 weeks ago. About five days after the infusion he began to get extremely fatigued and weak. Has anyone else experienced this with this drug combo? He didn’t have a whole lot of energy before the infusion but now his fatigue is to a whole new level.

EBFRCC
Posts: 23
Joined: Jun 2018

Sorry I can’t give you any feedback. I’m likely starting this same combo in the next couple weeks. I’ll be following this post for others’ replies.

Manufred's picture
Manufred
Posts: 226
Joined: May 2017

I did experience some fatigue when I first went on, some of it possibly emotional.  Afternoon naps helped me when needed.  Over time that diminished and I did my best to get my fitness back, walking and then swimming as much as I could fit in (between naps and work).

I hope this is also a passing thing for your father.

Best wishes, Fred

Subscribe to Comments for "Opdivo/Yervoy side effects"